# SDR SWIA2020040750005

- Difficulty date: February 14, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SERVICE DOOR SURROUND Â€“ LOWER SILL AREA Â€“ BRACKET COMMON TO FS 319 AND LOWER SILL HAS CORROSION.   (C-CHECK) RO 4/4/2020   REPLACED SERVICE DOOR SURROUND FWD LWR CLEAT. REF CRJ200 SRM AND DWG.  COMPLIED WITH TASK CARD STRUCTURAL MAJOR REPAIR (**RII**)  SEE CONTINUATION CARD FOR ADDITIONAL DETAILS  COMPLIED WITH TASK CARD STRUCTURAL MAJOR REPAIR (**RII**)
